# SDR DL73E001014

- Difficulty date: May 23, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Aircraft time: 34,843 hours, 29,625 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Aft Fuselage
- Component: Valve, 7110035
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM CVG, A/C FAILED TO PRESSURIZE LEVELED OFF AT 9,000 FT AND RETURNED TO CVG.  INSPECTED DOOR SEALS AND A/C BAYS, ALL CHECKS OK.  FOUND OUTFLOW VLV NOT WORKING PROPERLY.  REPLACED OUTFLOW VLV, PRESSURIZED A/C TO 6 PSID, RAN PRESS CK PER MM, ALL CHECKS OK.
